Stability tests for second order linear and nonlinear delayed models

Leonid Berezansky, Elena Braverman, Lev Idels

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

For the nonlinear second order Lienard-type equations with time-varying delays (Formula presented.),global asymptotic stability conditions are obtained. The results are based on the new sufficient stability conditions for relevant linear equations and are applied to derive explicit stability conditions for the nonlinear Kaldor–Kalecki business cycle model. We also explore multistability of the sunflower non-autonomous equation and its modifications.

Original languageEnglish
Pages (from-to)1523-1543
Number of pages21
JournalNonlinear Differential Equations and Applications
Volume22
Issue number6
DOIs
StatePublished - 1 Dec 2015

Keywords

  • 34K12
  • 34K20
  • 34K25
  • 34K45
  • 92D25

Fingerprint

Dive into the research topics of 'Stability tests for second order linear and nonlinear delayed models'. Together they form a unique fingerprint.

Cite this